# SDR CAL960174

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 2740 · Stabilizer Control System
- Part: Valve
- Part number: AJG70415535
- Condition: Leaking
- Location: Horiz Stab
- Part time: 19,616 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 41 - EWR - THE NR 1 HYDRAULIC SYSTEM QUANTITY DROPPED SLOWLY WHILE EN ROUTE FROM FCO TO EWR.  THE SYSTEM WAS SHUTDOWN IN FLIGHT AND RESTARTED PRIOR TO LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LOWER PRIMARY TRIM CONTROL VALVE LEAKING.  THE VALVE WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
